# SDR SWAA2016121510526

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 65,478 hours, 51,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT LENS CRACKED AT ROW 2.  R&R LENS IAW AMM.
